# SDR REXA2016021900278

- Difficulty date: February 19, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE IS CHAFED AT 3 LOCATIONS, WORST IS APPROX 1"" L X 1/2"" W X .010"" D.  CONTINUATION CARD 8788611 OP 169.  R & R RT INBD FLAP VANE MID SKIN IAW SRM 51-42-13.  REPAIRED INBD & OTBD LOCATIONS IAW GREO 601R-57-52-004.
